Advertisement

Mathematische Zeitschrift

, Volume 82, Issue 1, pp 8–28 | Cite as

On the ubiquity of Gorenstein rings

  • Hyman Bass
Article

Keywords

Gorenstein Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Auslander, M., andO. Goldman: Maximal orders. Trans. Amer. Math. Soc.97, 1–24 (1960).Google Scholar
  2. [2]
    Bass, H.: Finitistic dimension and a homological generalization of semi-primary rings. Trans. Amer. Math. Soc.95, 466–488 (1960).Google Scholar
  3. [3]
    —: Injective dimension in noetherian rings. Trans. Amer. Math. Soc.102, 18–29 (1962).Google Scholar
  4. [4]
    —: Torsion free and projective modules. Trans. Amer. Math. Soc.102, 319–327 (1962).Google Scholar
  5. [5]
    Berger, R.: Über eine Klasse unvergabelter lokaler Ringe. Math. Ann.166, 98–102 (1962).Google Scholar
  6. [6]
    Dade, E. C.: Some indecomposable group representations. Ann. of Math. (to appear).Google Scholar
  7. [7]
    Dieudonne, J.: Remarks on quasi-Frobenius rings. Ill. J. Math12, 346–354 (1958).Google Scholar
  8. [8]
    Gabriel, P.: Objects injectifs dans les catégories abéliennes. Sém. Dubreil 1958/59.Google Scholar
  9. [9]
    Gorenstein, D.: An arithmetic theory of adjoint plane curves. Trans. Amer. Math. Soc.72, 414–436 (1952).Google Scholar
  10. [10]
    Grothendieck, A.: Théorèmes de dualité pour les faisceaux algébriques cohérents. Séminaire Bourbaki, May 1957.Google Scholar
  11. [11]
    Heller, A., andI. Reiner: Representations of cyclic groups in rings of integers. Ann. of Math. (to appear).Google Scholar
  12. [12]
    Jans, J.: Duality in noetherian rings. Proc. Amer. Math. Soc.12, 829–835 (1961).Google Scholar
  13. [13]
    Jans, J.: On finitely generated modules over noetherian rings. Trans. Amer. Math. Soc. (to appear).Google Scholar
  14. [14]
    Kaplansky, I.: Homological dimension of rings and modules, mimeographed notes. Univ. of Chicago.Google Scholar
  15. [15]
    Matlis, E.: Injective modules over noetherian rings. Pacific J. Math.8, 511–528 (1958).Google Scholar
  16. [16]
    —: Observations on noetherian domains of dimension 1. Can. J. Math.13, 569–586 (1961).Google Scholar
  17. [17]
    Northcott, D. G., andD. Rees: Principal systems. Quart. J. Math.8, 119–127 (1957).Google Scholar
  18. [18]
    Rees, D.: The grade of an ideal or module. Proc. Camb. Phil. Soc.53, 28–42 (1957).Google Scholar
  19. [19]
    Roquette, P.: Über den Singularitätsgrad von Teilringen in Funktionenkörpern. Math. Z.77, 228–240 (1961).Google Scholar
  20. [20]
    Samuel, P.: Singularités des variétés algébriques. Bull. Soc. Math. de France79, 121–129 (1951).Google Scholar
  21. [21]
    Serre, J.-P.: Groupes algébriques et corps de classes. Paris: Hermann 1959.Google Scholar
  22. [22]
    Serre, J.-P.: Sur les modules projectifs. Séminaire Dubreil, Nov. 1960/61.Google Scholar
  23. [23]
    Apéry, R.: La géométrie algébrique. Bull. Soc. Math. France71, 46–66 (1943).Google Scholar
  24. [24]
    Rosenlicht, M.: Equivalence relations on algebraic curves. Ann. of Math.56, 169–191 (1952).Google Scholar

Copyright information

© Springer-Verlag 1963

Authors and Affiliations

  • Hyman Bass
    • 1
  1. 1.Dept. of MathematicsColumbia UniversityNew York 27USA

Personalised recommendations